BibTeX record journals/tcs/AlvesF05

download as .bib file

@article{DBLP:journals/tcs/AlvesF05,
  author    = {Sandra Alves and
               M{\'{a}}rio Florido},
  title     = {Weak linearization of the lambda calculus},
  journal   = {Theor. Comput. Sci.},
  volume    = {342},
  number    = {1},
  pages     = {79--103},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.tcs.2005.06.005},
  doi       = {10.1016/j.tcs.2005.06.005},
  timestamp = {Wed, 14 Jun 2017 20:32:11 +0200},
  biburl    = {https://dblp.org/rec/journals/tcs/AlvesF05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics